# SDR W8PA970116

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6555583120
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING EWR RIGHT MAIN LANDING GEAR WOULD NOT FULLY RETRACT, GEAR OPERATED NORMALLY IN DOWN POSITION.  AFTER LANDING IN IND FOUND RIGHT INBOARD FLAP TRACK FAIRING WEDGED IN GEAR MECHANISM.  REPLACED RIGHT INBOARD FLAP TRACK FAIRING.  (M)
